# SDR SWAA2022040520443

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE IS CHAFED AT B.S. 1016-1018; W.L. 306; R.B.L. 14. / REMOVED DAMAGE ON SKATE ANGLE FROM BS 1016; TO BS 1031; WL 206; RBL 14 IAW SRM 53-80-71-2R-6. FABRICATED; LOCATED AND DRILLED Ï¿½-1 AND -2Ï¿½ SKATE ANGLE REPAIR PARTS IAW SRM 53-80-71-2R-6 AND DWG 198A8300. INSTALLED ALL REPAIR PARTS Ï¿½-1 AND -2Ï¿½ ON SKATE ANGLE IAW SRM 53-80-71-2R-6 AND DWG 148A8300
